Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

Comprar Publicación $221.00 Volumen 33, 2001 Edición 4

DOI: 10.1615/JAutomatInfScien.v33.i4

Tabla de Contenidos:

Technical Stability of Forced Dynamic States in Automatic Control Systems with the Variable Structure
Konstantin S. Matviychuk
15 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.10
On Determination of Instability of Nonlinear Systems by Sectors Method
Victor G. Gorodetskyi
10 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.20
Recursive Regularized Algorithm for Identification of Linear Objects
Oleg G. Rudenko
8 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.30
Design of IG- and IE-optimal Experiments in Problems of Interval Models Identification
Nikolay P. Dyvak
7 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.40
Estimates of Optimal Sets of Initial Data in Structural Form
Fedor G. Garashchenko, Vladimir V. Pichkur
10 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.50
Statistical Estimation of the Markov Pattern Recognition Procedure
Alexandra A. Vagis
8 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.60
Control of Nonlinear Stochastic Systems
Mariya V. Trigub, Vasiliy V. Yasinskiy
10 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.70
Adaptive Sequency Basis in Problems of Random Signal Filtration
Inna D. Ponomareva, Alexey V. Karpenko, Gennadiy V. Tsepkov
5 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.80
On One Principle of Self-Organization of Mathematical Models
Oleg V. Babak
8 pages
DOI: 10.1615/JAutomatInfScien.v33.i4.90